Ask a doctor

Medications to Avoid While on Juvederm?

Are there any medications that might cause a bad reaction to Juvederm? I take allergy meds like Clarinex & Allegra D and have had to take quite a few aspirins as ragweed count is high in my area.

Doctor Answers (5)

See the list below

+2

Blood thinners, such as: aspirin, Ibuprofen (Advil, Motrin, etc.) and other nonsteroidal antiinflammatory agents, vitamin E, garlic, ginko and ginseng supplements, Plavix, Coumadin, fish oils, etc. may cause more bruising and should be avoided if possible.

 


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Juvederm Injections

+1

I am not aware of any medications that you should avoid with the exception of anti inflammatory agents which can increase the risk of bruising.

Michael Sullivan, MD
Columbus Facial Plastic Surgeon
5.0 out of 5 stars 32 reviews

Juvederm and medications

+1

The key thing to avoid prior to having fillers injected are blood thinners like Aspirin and anit-inflammatory agents.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Medications to avoid for Juvederm

+1

There are no contraindications to using allergy meds before your Juvederm treatment.

I usually advise patients to avoid anything that can cause a bruise prior to the treatment. These include aspirin, motrin, aleive, ibuprofen as well as natural supplements such as vitamin E, ginko, garlic, and ginseng.

Tomi L. Wall, MD
Oakland Dermatologist

Juvederm and Medication Adverse Drug Interactions

+1

Hi,

I am not aware of any medications to avoid that would cause an adverse reaction to Juvederm. Your allergy meds will not affect the Juvederm. We do advise most patients to stop aspirin, Advil, Motrin, and other blood thinning medications about 7 -10 days prior to treatment to minimize bruising.

Good luck and be well.

Dr. P

Michael A. Persky, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.